# SDR UALA2009071302059

- Difficulty date: July 12, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 41,358 hours, 11,509 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100800201
- Part serial: 32
- Condition: Obstructed
- Location: Rt Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL QUANTITY INDICATOR HAS AIR BUBBLES THAT OBSCURE THE MAIN TANK AND TOTALIZER VALUE.  REPLACED FUEL QUANTITY INDICATOR, INDICATION TEST GOOD NO MESSAGES NOTED.
